# SDR ASAA2020041532650

- Difficulty date: February 12, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N530VA
- Make and model: Airbus A319-112
- Aircraft serial: 3686
- Aircraft time: 34,809 hours, 12,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D2549034500165
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT R/H LAV FLOOR PAN DELAMINATED AFT EDGE. GROUNDED - YES. REPAIRED MAIN CABIN AFT R/H LAV FLOOR PANEL WITH DELAMINATION AT AFT EDGE IAW A319 SRM 53-02-00 TSK 53-02-00-300-01. REMVOED AND REINSTALLED AFT R/H LAV FLOOR PAN (LAV G) IAW DIEHL CMM  25-43-48. REMOVED AND REINSTALLED LAV G TOILET ASSY IAW A319 AMM 38-31-41. OPS CHECK GOOD.
